HOME    About this site    mypage    Japanese    library    university    Feedback

University of the Ryukyus Repository >
Faculty of Science >
Bulletin >
Ryukyu mathematical journal  >
Vol.1 (1988) >

Title :Convergence of positive linear functionals
Authors :Nishishiraho, Toshihiko
Authors alternative :西白保, 敏彦
Issue Date :31-Mar-1989
Type Local :紀要論文
ISSN :1344-008X
Publisher :Department of Mathematics, College of Science, University of the Ryukyus
URI :http://hdl.handle.net/20.500.12000/16050
Citation :Ryukyu mathematical journal Vol.1 p.73 -94
Appears in Collections:Vol.1 (1988)

Files in This Item:

File Description SizeFormat
Vol1p073.pdf3601KbAdobe PDFView/Open